Anabolics
Search More Than 6,000,000 Posts
Results 1 to 3 of 3

Thread: Need Help

  1. #1
    snooop is offline New Member
    Join Date
    Sep 2002
    Posts
    11

    Need Help

    k well i was currently running 400mg of eq and 400 cyp. I was going to run it for 10 weeks.but my role of employment is i am face to face with many customers i jumped up 15lbs in 5 weeks. but i have to end my cycle @ 5 weeks.. for work and personal reasons.. my face is getting really fat and i dont want anyone to know but at least 10 people are like why is yer face so fat..i have clomid on hand i was thinking start tyhe clomid 3 weeks after last shot? any info would be greatley appeciated. and yes i know i shouldn have started and stop half way through my bad though

  2. #2
    big N's Avatar
    big N is offline Anabolic Member
    Join Date
    Sep 2001
    Posts
    3,137
    3 weeks after last shot is right ,but bro get some arimadex and that would really help with the water retention ,

  3. #3
    OGPackin's Avatar
    OGPackin is offline Anabolic Member
    Join Date
    Jun 2002
    Location
    South Florida
    Posts
    6,022
    Originally posted by big N
    3 weeks after last shot is right ,but bro get some arimadex and that would really help with the water retention ,
    I agree with big N! .5mgs of Arimidex ed would work good. Ur probably retaining some water thats why ur face is puffy.

    OG

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •